# SDR SIMA200606910

- Difficulty date: March 2, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253150522
- Condition: Corroded
- Location: Fs225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR FRAME AND ANGLE AT FS 225 CORRODED.  PERFORMED CUT OUT OF FRAME, FABRICATED AN ANGLE DOUBLER, FLAT DOUBLER, ANGLE FILLER, FLAT FILLER, 2 SHIMS AND PLATE.  REPAIR DONE IAW SRM.  (K)
